DIMETAPP Daytime/Nightime 24 caps

Rating:
87% of 100
NZD$19.99
In stock
SKU
NV74
DIMETAPP Daytime/Nightime caps relieve you from symptoms of cold, flu, allergies like headaches, fever, sore throat, etc. Buy this allergy medicine online here. 
 
Description
 
DIMETAPP Daytime/Nightime 24 caps:
 
Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu. Dimetapp Daytime/Nightime is decongestant free, which means it may be suitable for people with high blood pressure. 
 
Active Ingredients: 
 
Each DAY liquid capsule contains: •Paracetamol 300mg •Dextromethorphan Hydrobromide 10mg. 
Each NIGHT liquid capsule contains: •Paracetamol 300mg •Dextromethorphan Hydrobromide 10mg •Doxylamine Succinate 6.25mg. 
The day capsules provide non-drowsy, effective relief from: headaches and fever body aches and pains sore throat dry irritating cough. 
The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve: itchy, watery eyes runny nose and sneezing therefore allows a good night’s rest.
Write Your Own Review
You're reviewing:DIMETAPP Daytime/Nightime 24 caps
Your Rating